On the global regularity issue of the two-dimensional magnetohydrodynamics system with magnetic diffusion weaker than a Laplacian

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationOn the global regularity issue of the two-dimensional magnetohydrodynamics system with magnetic diffusion weaker than a Laplacian
PublisherAmer. Math. Soc., Providence, RI
Pages251--264
Volume725
DOIs
StatePublished - 2019

    Fingerprint

Cite this

Yamazaki, K. (2019). On the global regularity issue of the two-dimensional magnetohydrodynamics system with magnetic diffusion weaker than a Laplacian. In On the global regularity issue of the two-dimensional magnetohydrodynamics system with magnetic diffusion weaker than a Laplacian (Vol. 725, pp. 251--264). Amer. Math. Soc., Providence, RI. https://doi.org/10.1090/conm/725/14552